# SDR YENA2025041000384

- Difficulty date: April 4, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 02504
- Aircraft time: 74,381 hours, 26,425 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: B372BAM0515
- Part serial: Q00136010060
- Condition: Failed
- Location: Nr 2
- Part time: 80,825 hours, 29,228 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT# 548, TPA-HPN. (AIRCRAFT DIVERTED TO JFK). 'FLT CTL GRD SPOILER # 2 FAULT SPOILER 1& 2 DID NOT DISPLAYED ON LANDING; REMOVED AND REPLACED OF THE SEC 3 COMPUTER OPS CHECK PASS REF AMM 27-94-34-400-001A OPERATIONAL TEST REF AMM 27-94-00-710-001A.'
